I've had Perlane injections done 4 times in the past 6 years. It built up. Recently, my derm emptied a full syringe in me (always used half before). Face is now completely distorted, asymmetrical, and scarred-looking: long raised nodules from mid nose down to inch below mouth, and white strips of skin that appear to be displaced filler above each former N,F. In your clinical experience, how long do you think it will take for it all to clinically (if not histologically) disappear?
Clinical experience - how long for built up filler to fully disappear?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
How long for filler to completely disappear
What you are describing is called stacking fillers. Most of the time this is a good idea. When we put fillers in again before all of the initial filler is gone, it allows some of the newer filler to bond with the older filler and last longer. In your case, however, this may not have been good idea. Although really it seems that it might not be the stacking that's the problem but the fact that twice as much was used on you as before.... Since you had Perlane, any excess can be dissolved with hyaluronidase and you can remove the nodules and white strips (which is filler that's too shallow). Should you not want to do that and want to instead wait it out, I would think you are in for it lasting at least 12 months if not longer, especially for the nodules because those are larger deposits of filler.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.